# SDR DALA2019121097202

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1392488) CORROSION ON FLOOR SUPPORT BL=0 BTW STA 365 TO 377 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-05-0G AND SRM 51-40-02-0G PAR 4, 7.
